MathSciNet Relay Station
MathSciNet bibliographic data
MR2317183 (2007m:47114) 47H09 (47H10)
Song, Yisheng; Chen, Rudong Convergence theorems of iterative algorithms for continuous pseudocontractive mappings. Nonlinear Anal. 67 (2007), no. 2, 486–497.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement